Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

miss_pooh

Member
  • Total Reviews

    0
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About miss_pooh

  • Rank
    Junior Member
  1. Hey guys! I am almost done with my fourth month and my progress has been really great so far...i just get like 1 new pimple every now and then. I have gotten sooooo many compliments . As far as my hair loss it has gotten alot better...I still shed but not to the same extent. The only issue is that I may be taken off the pill this week depending on my lab results. I got my labs done last week and my liver enzymes were three times more than normal. The PA thinks that it could have been a lab
  2. Hey guys! So i just started my fifth month and a few bumps have popped up on my face . But as far as my course I have been up and down on my dosages I started on 40, then 60, 40, 60, now I am back on 40 because of my liver enzymes. As far a side effects go for the past month I have been getting extreme hair loss and was contemplating getting off the meds but I decided to stick it out. I loss a good amount of hair but I am really the only person who noticed so thats good. Recently tho my hair ha
  3. Hey guys! I need to add a horrible side effect to my list......HAIR LOSS!! My hair has been shedding soooo much lately and it sucks. But I think i am going to stick with the accutane because i am def not ready to get off. I am not sure what to do about the hair loss tho. Have you guys heard of anything to help combat it?
  4. Update: liver enzymes are back to normal and I am going back to 60mg per day
  5. HEY GUYS!!! I haven't been on here in a while so welcome to all the newer members! I am going on my fourth month...wow that has gone by REALLY fast. I have my appt tommorow and hope my liver enzymes are doing ok because I REALLY don not want to get off of accutane. I finally feel like my acne is doing alot better. I can leave my house without makeup and I don't feel like everyone is constantly staring at my acne. I do not have that many pimples anymore there are mainly the scars from the old o
  6. hey guys! Sry I haven't posted in a long time. I have however been reading your posts and i am happy that everyone is still doing ok. so, I am going into my third month and I just had my derm appt the other day and unfortununately my liver enzymes were slighytly elavated so my derm reduced my dosage back to 40mg a day. As far as my progress, I must admit that I am a little dissapointed. I still have alot of bumps on my face and i was really hoping that some of it would be gone by now. Well,
  7. Hey guys! I just got my chopsaver in the mail today and im so excited to start using it. It smells sooo much better than Dr. dans and I am loving it already. Other than that my acne has been really bad lately. Some days I wake up and my skin looks decent but other days it looks awful . I actually think i am having another breakout right now. Urgh I can't wait until this is over. MakingMoofins: It's ok...I will def check your blog out. Right now I am on ~1month and a half. make sure you look b
  8. Indygal: Thanks sooo much I definitely just order the chopsaver gold with spf...does it help remove the dead white cells on your lips? Nanteos: Welcome! This is def not a ladies only thread. Try reading back to some of the old posts because there is def some useful information. Mert1: Thank you for your help. I followed your regimen and it REALLY did help!!
  9. I would stop if I were you. Simply because you are already overdosing on vitamin A with the accutane.
  10. hey guys, I am on day 42 and everything seems okay. I haven't really gotten any new symptoms and my skin seems to be clearing up but I still have a few small bumps around my chin...I actually spot treated last night. I am also finally ready to admit that I have a problem...I am an avid picker:(. I really need to control my picking but i just cannot resist. Indygal: since I moved up to 60 mg my skin has definitely gotten oily again . Hopefully it dries up again soon. Also my lips are thr same
  11. Hey guys! I just got back from my derm appt and everything is fine. I will be moving up to 60mg a day. Indy gal: Thats really weird. What dose are you on now?
  12. Hey guys!! i'm on day 27 and everything is going pretty good. Last week my skin was pretty clear but this week it seems to be acting up . The only side effects that I have had so far is extremely dry lips and dry eyes. For my lips, I finally got the Dr. Dan's cortibalm and it tastes horribly, I accidentally got some in my mouth and it was the worst thing I have ever tasted. Other than that, I have my derm appointment on friday and I can't wait to get my new pills!
  13. Avicia: I AM SOOO HAPPY FOR YOU!!!! Now you know the pill is working ! jennitata: I know..i hate it. But i use st. ives apricot scrub every now and then when I feel like the white stuff is too much to bear. It really works..just try not to scrub too hard. For you guys who are looking for a way to control the dry scalp try extra virgin olive oil. I tried it last week and it REALLY worked wonders. So here is what you do: Before you wash your hair warm up some evoo (make sure you dont heat it u
  14. Avicia: I have the ligt blue stick and it is def fast absorbing. I don't remeber seeing a dark blue bottle tho. Indy Gal recommended Dr. Dans and I def want to get it but I checked walmart and walgreens but none of the pharmacists have heard of it. I will see if my derm has samples when I go to my appt early next month. If not I guess I will just buy it online.
  15. Hey guys! I am on day 17 and I can definitely tell that my face is not as oily anymore. I have also noticed white stuff that seems to be coming out of my pores on my face and my body. Does anyone else notice that? Besides that the only other thing is my red dry lips. I also noticed that they are swelling. My friends seem to notice it to. Do you guys know of anything that would make the swelling go down? Also I have been using the nivea kiss of moisture but it doesn't seem to last long on my li
×